Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS San Angelo, TX

April 20, 2011Callahan County, Shackelford County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 20, 2011, 7:14 PM CDT for Callahan County, Shackelford County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 7:14 PM CDT (00:14 UTC)
Expired
Apr 20, 2011, 8:15 PM CDT
In force
61 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Callahan County, TX, Shackelford County, TX

What was reported inside it

TimeReportWhereRemark
Apr 20, 7:15 PM CDTHAIL 1Putnam, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-713 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS54 KSJT 210014
SVRSJT
TXC059-417-210115-
/O.NEW.KSJT.SV.W.0036.110421T0014Z-110421T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
714 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS 3 MILES SOUTHWEST OF
  BAIRD...MOVING NORTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  GOLF BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  NUMEROUS VEHICLE DENTS.
  MODERATE TO SIGNIFICANT ROOF AND PLASTIC SIGN DAMAGE.
  SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK.
  INJURY TO UNPROTECTED PEOPLE AND ANIMALS.
  SOME TREE LIMB DAMAGE. 
  LIGHT UNSECURED OBJECTS BLOWN AROUND.
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 730 PM CDT...
  MORAN BY 755 PM CDT...
  IBEX BY 815 PM CDT...

  THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 294 AND 322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3258 9961 3282 9934 3296 9910 3226 9913
      3226 9963
TIME...MOT...LOC 0014Z 222DEG 22KT 3240 9941

$$
2 follow-up statements
098 
WWUS54 KSJT 210037
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
737 PM CDT WED APR 20 2011

TXC059-417-210115-
/O.CON.KSJT.SV.W.0036.000000T0000Z-110421T0115Z/
SHACKELFORD TX-CALLAHAN TX-
737 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES...

AT 734 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR US-283 NEAR
THE CALLAHAN-SHACKELFORD COUNTY LINE...OR 12 MILES SOUTH OF ALBANY...
MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  GOLF BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES
  MODERATE ROOF DAMAGE
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY BY 750 PM CDT...
  IBEX BY 755 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

&&

LAT...LON 3252 9911 3243 9913 3243 9962 3258 9961
      3282 9934 3296 9911
TIME...MOT...LOC 0037Z 215DEG 35KT 3259 9935

$$
428 
WWUS54 KSJT 210050
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
750 PM CDT WED APR 20 2011

TXC059-210100-
/O.CAN.KSJT.SV.W.0036.000000T0000Z-110421T0115Z/
CALLAHAN TX-
750 PM CDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALLAHAN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3252 9911 3252 9961 3258 9961 3282 9934
      3296 9912
TIME...MOT...LOC 0050Z 215DEG 35KT 3269 9926

$$

TXC417-210115-
/O.CON.KSJT.SV.W.0036.000000T0000Z-110421T0115Z/
SHACKELFORD TX-
750 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN SHACKELFORD COUNTY...

AT 748 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBANY...
MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  GOLF BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES
  MODERATE ROOF DAMAGE
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  IBEX BY 755 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

&&

LAT...LON 3252 9911 3252 9961 3258 9961 3282 9934
      3296 9912
TIME...MOT...LOC 0050Z 215DEG 35KT 3269 9926

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:39 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 20, 6:39 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
639 PM CDT WED APR 20 2011

.DISCUSSION...
SEE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
THUNDERSTORM ACTIVITY CONTINUES ACROSS PARTS OF THE FORECAST AREA.
A SEVERE THUNDERSTORM IS OCCURRING JUST WEST OF KJCT AT THE
CURRENT TIME...WITH NEW DEVELOPMENT TO THE WEST OF THE AIRPORT.
ADDITIONAL DEVELOPMENT IS POSSIBLE OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS ACROSS THE AREA. IN ADDITION...WITH STRONG SOUTHERLY
FLOW OVER THE TOP OF THE COOL AIR BEHIND THE COLD FRONT...WE WILL
SEE MVFR CEILINGS DEVELOP OVERNIGHT AS WELL. EXPECT CIGS TO
IMPROVE FOR SOUTHERN AREAS BY LATE MORNING TOMORROW...WITH LOW
CLOUDS POSSIBLY REMAINING OVER KABI MOST OF THE DAY. 20

&&

.PREV DISCUSSION... /ISSUED 307 PM CDT WED APR 20 2011/

SHORT TERM...

SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF THE
CONCHO VALLEY AND HEARTLAND...NW HILL COUNTRY...AND NORTHERN
EDWARDS PLATEAU...UNTIL 10 PM CDT. STORMS WERE DEVELOPING ALONG
AND SOUTH OF COLD FRONT FROM BARNHART TO ELDORADO TO PAINT ROCK
AT 3 PM.

04

THE QUASI STATIONARY FRONT WITH A MOIST AND VERY UNSTABLE AIRMASS
WILL SERVE AS A FOCUS FOR CONVECTION THIS AFTERNOON AND EVENING. I
DO NOT BELIEVE THIS BOUNDARY WILL MOVE MUCH FARTHER SOUTH GIVEN
ONGOING VERTICAL MIXING AND THE SHALLOW NATURE OF THE AIRMASS.
BUFR SOUNDINGS INDICATE SBCAPE VALUES OF 2500-3000 J/KG ALONG AND
JUST TO THE NORTH OF THE BOUNDARY WITH SBCAPES IN EXCESS OF 4500
J/KG ACROSS THE NORTHWEST HILL COUNTRY. GIVEN THE STEEP H7-H5
LAPSE RATES...LIFTED INDICES LESS THAN -5 AND MARGINAL SHEAR...THE
STORM MODE WILL BE PRIMARILY MULTICELL CLUSTERS WITH THE MAIN
THREATS BEING LARGE HAIL AND DAMAGING WINDS. THIS THREAT APPEARS
GREATEST TO THE SOUTH OF A LINE FROM MERTZON TO BROWNWOOD. THIS
ACTIVITY WILL RELY PRIMARILY ON DIURNAL HEATING SO IT SHOULD LOSE
ITS PUNCH AFTER SUNSET. HOWEVER...AN INCREASING LOW LEVEL JET MAY
STILL SUSTAIN CONVECTION FOR SEVERAL MORE HOURS.

THE BOUNDARY MAY LIFT A BIT TO THE NORTH LATE TONIGHT BUT STRONG
SOUTHERLY FLOW AROUND H85 WILL OVERRUN THE COOLER AIRMASS PROVIDING
WIDESPREAD STRATUS AND POTENTIALLY SOME DRIZZLE AND LIGHT ELEVATED
CONVECTION. LIFT WILL BE AIDED BY A WEAK UPPER TROPOSPHERIC
SHORTWAVE MOVE THROUGH OVERNIGHT AS WELL. CLOUD COVER WILL LAST
THROUGH AT LEAST THE FIRST HALF OF THURSDAY BEFORE WE BEGIN TO CLEAR
OUT. TEMPS SHOULD BE IN THE UPPER 70S TO MID 80S TOMORROW AFTERNOON.
A DRYLINE WILL SET UP TO OUR WEST BUT MAY BE TOO FAR IN THAT
DIRECTION FOR ANY THUNDERSTORMS. I WILL MAINTAIN A SLIGHT CHANCE OF
PRECIP ACROSS THE NORTH AND WEST TO CAPTURE THIS POTENTIAL.

JOHNSON

LONG TERM...
LOW LEVEL MOISTURE REMAINS OVER THE REGION THIS WEEKEND...CLEARING OUT
MONDAY. DRYLINE WILL BE ALONG EXTREME WESTERN CWA...MAINLY FROM
NEAR IRAAN TO SWEETWATER TO ROBY. COULD SEE SOME ISOLATED
THUNDERSTORMS. BEST CHANCE OF THUNDERSTORMS HOWEVER AS A WEAK
COLD FRONT MOVES INTO THE BIG COUNTY SATURDAY AFTERNOON...THEN
WASHES OUT/DISSIPATES...SOMEWHERE SOUTH OF I 20. THERE REMAINS
SOME UNCERTAINTY. SECOND CHANCE OF STORMS IS SUNDAY NIGHT AS UPPER
TROUGH APPROACHES FROM THE WEST...AND PACIFIC COLD FRONT MOVES
THROUGH. WILL KEEP CHANCES FAIRLY LOW AROUND 20 PERCENT...EXCEPT
FOR 30 PERCENT OVER THE BIG COUNTRY SATURDAY NIGHT. MAY SEE SOME
ISOLATED THUNDERSTORMS MONDAY MORNING OVER SOUTHEAST ZONES BUT
WILL NOT INCLUDE AT THIS TIME.

04

FIRE WEATHER...
FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED TODAY ACROSS THE
WESTERN PORTIONS OF THE CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU
THIS AFTERNOON WITH RELATIVE HUMIDITIES AROUND 20 PERCENT. WINDS
WILL BE RATHER LIGHT...HOWEVER...GIVEN THE PRESENCE OF THE QUASI
STATIONARY FRONT. INCREASING MOISTURE WILL RESULT IN HIGHER
HUMIDITIES ON THURSDAY KEEPING THE THREAT LOW BUT BY FRIDAY WE WILL
SEE THE DRIER AIR RETURNING TO THE WESTERN PORTIONS OF THE FORECAST
AREA WITH SOUTH WINDS AROUND 15 MPH. THE MAIN CAVEAT WILL BE THE
POTENTIAL FOR CLOUD TO GROUND LIGHTNING WHICH COULD SPARK ADDITIONAL
WILDFIRES...ESPECIALLY IN AREAS THAT RECEIVE LITTLE RAINFALL.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 58  80  67  90  66 /  30  20  20  20  20
SAN ANGELO 	 64  86  68  92  65 /  40  10  10  10  10
JUNCTION 	 69  86  71  88  68 /  40  10  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
232 PM CDT WED APR 20 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-211100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
232 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT THE NORTHWEST HILL COUNTRY...
NORTHERN EDWARDS PLATEAU...HEARTLAND AND PORTIONS OF THE CONCHO
VALLEY THIS AFTERNOON AND EVENING. ADDITIONAL SHOWERS AND
THUNDERSTORMS MAY DEVELOP OVER THE REMAINDER OF WEST CENTRAL
TEXAS DURING THE OVERNIGHT PERIOD. SOME STORMS ARE EXPECTED TO
BECOME SEVERE THROUGH THIS EVENING...WITH THE PRIMARILY THREATS
BEING LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR AREAS SOUTH OF A LINE FROM SAN ANGELO TO SAN
SABA UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF WEST CENTRAL
TEXAS THURSDAY THROUGH SUNDAY NIGHT. WHILE WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...SOME STORMS MAY APPROACH SEVERE LEVELS
WITH THE PRIMARY THREATS BEING LARGE HAIL...DAMAGING WINDS AND
DEADLY LIGHTNING. IN ADDITION TO THE SEVERE THREAT...ANY
THUNDERSTORMS WILL INCREASE THE THREAT OF LIGHTNING INDUCED
WILDFIRES...ESPECIALLY IN AREAS THAT RECEIVE LITTLE RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS IN THE NORTHWEST HILL COUNTRY...HEARTLAND AND
SOUTHERN CONCHO VALLEY MAY BE ACTIVATED THIS AFTERNOON DUE TO THE
THREAT OF SEVERE WEATHER.

JOHNSON

In the hours before

Local storm report, Apr 20, 6:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
641 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             NOVICE                  31.99N  99.62W
04/20/2011  E1.50 INCH       COLEMAN            TX   PUBLIC

            PING PONG BALL SIZE HAIL IN NOVICE.

&&

EVENT NUMBER SJT1100089

SN
Local storm report, Apr 20, 6:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
647 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             12 S BAIRD              32.22N  99.40W
04/20/2011  E2.50 INCH       CALLAHAN           TX   CO-OP OBSERVER

            GOLFBALL TO NEARLY BASEBALL SIZE HAIL FALLING 12 MILES
            SOUTH OF BAIRD.

&&

EVENT NUMBER SJT1100090

PM
Local storm report, Apr 20, 6:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
649 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             ROOSEVELT               30.49N 100.06W
04/20/2011  E1.00 INCH       KIMBLE             TX   NWS EMPLOYEE

&&

EVENT NUMBER SJT1100091

JOHNSON
Local storm report, Apr 20, 6:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
653 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FUNNEL CLOUD     1 W ROOSEVELT           30.49N 100.07W
04/20/2011                   KIMBLE             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1100092

KHOEPPNER
Local storm report, Apr 20, 7:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
702 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             ROOSEVELT               30.49N 100.06W
04/20/2011  E1.50 INCH       KIMBLE             TX   NWS EMPLOYEE

            HAIL 1.5 INCHES IN DIAMETER.

&&

EVENT NUMBER SJT1100093

PM
Local storm report, Apr 20, 7:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
705 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             ROOSEVELT               30.49N 100.06W
04/20/2011  M2.25 INCH       KIMBLE             TX   NWS EMPLOYEE

            HAIL MEASURED AT BILLIARD BALL SIZE

&&

EVENT NUMBER SJT1100094

PM

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 8:00 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion60 min
Apr 20, 8:23 PM CDTSevere Thunderstorm WarningSJTSchleicher67 min
Apr 20, 8:58 PM CDTSevere Thunderstorm WarningSJTCrockett62 min
Apr 20, 9:28 PM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton47 min
Apr 20, 10:03 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton57 min
Apr 21, 6:06 PM CDTSevere Thunderstorm WarningSJTFisher54 min
Apr 21, 6:57 PM CDTSevere Thunderstorm WarningSJTFisher48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.